# SDR 95ZZZX604

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24KG
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070309
- Engine: Cont LTSIO360EB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

VFR FROM MARSHALLTOWN TO DSM.  RT ENGINE QUIT, PILOT WENT THROUGH THE CHECK LIST AND FEATHERED THE ENGINE.  THE FUEL SELECTOR COULD NOT MOVE.  THE A/C HAD BEEN STORED IN A HEATED HANGAR OVERNIGHT.  OPERATOR TOOK SAMPLES OF FUEL AND NOTHING FOUND.  TEST FLEW OKAY.
